Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018, Article ID 4696790, 5 pages
https://doi.org/10.1155/2018/4696790
Research Article

A Note on the Asymptotic and Threshold Behaviour of Discrete Eigenvalues inside the Spectral Gaps of the Difference Operator with a Periodic Potential

Department of Mathematics, University of Zimbabwe, MP 167, Mt Pleasant, Harare, Zimbabwe

Correspondence should be addressed to Gift Muchatibaya; moc.liamg@ayabitahcumtfig

Received 1 August 2017; Revised 10 January 2018; Accepted 28 January 2018; Published 22 February 2018

Academic Editor: Antonio Scarfone

Copyright © 2018 Gift Muchatibaya and Josiah Mushanyu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gift Muchatibaya and Josiah Mushanyu, “A Note on the Asymptotic and Threshold Behaviour of Discrete Eigenvalues inside the Spectral Gaps of the Difference Operator with a Periodic Potential,” Advances in Mathematical Physics, vol. 2018, Article ID 4696790, 5 pages, 2018. https://doi.org/10.1155/2018/4696790.